Yes Jean, I have tried this product and after letting it work for at least a month ---I really found this product very beneficial!! I used to have night sweats/hot flashes several times during the night and during the day and now I do not have any of these symptoms! It even helps me sleep thru the night rather than wake up at 1, 2 or 3 am and not being able to get back to sleep again. Good luck, Lisa
I-COOL ABSOLUTELY DOES WORK!! After suffering for years with hot flashes and night sweats, sleepless nights and moodiness, I-COOL has returned me to "normal". I only rarely flash, sleeplessness is only maybe once a month, and my husband feels like he has his wife back. I used to have these feelings of sudden RAGE coming up on me and didn't know what it was. Since taking I-COOL, no more of that. It's an amazing God-send in my world!!!
I agree, i-cool is Wonderfull. I haven't had a hot flash in 3 months. I got an email with a coupon for $1 off icool and they told me to share it with my friends. So I thought I'd post it here. It is good online at a site called SupplementFirst. The coupon code is "Save1".
I have gone from having flashes several times a day to only having 3-4 since starting I Cool in mid-December. I have recommended it to another friend at work and while she hasn't responded as drastically as I did from the beginning; she has noted a decrease in flashes. I ran out today and will be hurrying to the store to purchase my second package tomorrow!
After speaking with my PCM today and a review of my quarterly blood test results, I feel confident that they are working for me but as with all supplements, let your doctor know that you are trying them in case of interaction with any other medicines that you may be taking.
I just read about i-cool. I have been taking premarin for years,but my insurance co-pay has gone up to $50.00 per month. When I have gone off the premarin I have what I call - warm flushes, many times a day. I know that doesn't sound horrible, but I guess until you've been there...I would like to try i-cool, but don't know if it would work for me.
I have been using i-cool for about 1 year. The night sweats have come back big time. How long does i-cool work? Does it gradually stop working? Do i need to take 2 tablets instead of one? If anyone out there has any insight, please respond.
I have tried a number of products because i have been going thru this off and on for years now. And, unfortunately, they have all seemed to last for a time. Now the flashes have come back with a vengence. I started using i-cool only about two weeks ago, and i have actually went from about 10 flashes a day and maybe 2 or 3 major ones a night to maybe 5 flashes a day and maybe 1 or 2 night sweats which actually after only two weeks is not that bad! I think they all might not be affective after awhile because our bodies build resistance to many things that we take a long time. I guess we just have to keep changing when they stop. I do like the fact that it doesn't have black cohosh though, cause of the weight gain it can cause...good luck to you!
I just started I-cool (one week) now. I am still having horrible hot flashes during the day but the nighttime has seemed a little better. Gosh, I wish there was something that would give us all a break from this. Missy
I just started taking I-Cool, on my 6th. day. I also take blood pressure medicine, Atenolol 25mg. and Clonazepam, small amount of that too but taking a little more now in hopes to sleep better.Hope I-Cool doesn't have issues with these two meds. Anyone out there know the answer to this? Any other side effects known on I-Cool, I'm a worry wart when it comes to taking medicines. Cindy
I too would love to know if this works. I had breast cancer and the Dr told me in no uncertain terms am I to take anything with hormones in it, or anything with Black Cohosh because they feed cancer. So I have been very reluctant to take anything. According to what I have read the only active ingredient in this is a man made soy product. I just wonder if this is safe for cancer survivors. I have refused all Tamoxifen and its cousins because I don't want to get cancer again.
But these hot flashes are killing me.
I do feel for you, this is definitely a woman's curse. We still don't have that many options as far as relief, aside from HRT. But, like you, wouldn't want to chance it...I have even heard that soy does not work..The only other thing that i have found helpful is exercise and detox baths. As long as you dont have high-blood pressure, the detox baths are wonderful...Go online and get the recipes for the most popular ones; which are epsom salts, ginger, and baking soda..I love the organic vinegar one..will make you sweat more on initial night of baths, but will help normalize the sweating, believe it or not!
I tried I-cool last year. After about 5 days it started to work. Took away all my sweating completely. For the first time in a long time I was normal.. After using it for a month I ran out and couldn't find where I had bought it. 3 weeks went by and I bought another pack. It didn't work the second time. Maybe because the lapse? I don't know.. Ive had bad sweats.. I finally decided enough was enough, so I bought another box. This is my 5th day taking It and no relief yet.. I hope it works cause these sweats are crap! Ps I also take Atenolol 100mg for high blood pressure and Crestor for cholesterol..
I see that you are taking Crestor. I'm not trying to say that people shouldn't take these kinds of meds (statins) but I do want to recommend a book titled "The Cholesterol Myth". It's an eye-opener.
My doctor wants me to take statins but I refuse to do so. They aren't proven to prevent heart attacks. In fact, I have a family member who had a heart attack just 1 1/2 days after seeing her doctor and the doctor telling her how pleased he was with the drop in her cholesterol levels (she had been on statins for awhile and so her cholesterol was pretty much "normal").
Anyway, as I said, I'm not trying to tell anyone to go against their doctor's recommendations but I just don't believe that cholesterol alone is as big a problem as they make it out to be.
I can't recommend enough the book "The Cholesterol Myth". It explains why statins are not really beneficial. They say the only people who MIGHT benefit are middle aged men who have already had one heart attack.
The real evil culprit is inflammation. Inflammation causes an oxidation of LDL and this is what makes it "bad".
I learned that there are two types of LDL. One is made up of fluffy particles - kind of like a cottonball and about as dangerous as one. It's the small, hard particles that increase the risk of having the bad LDL (I think it's called type b).
Triglycerides are harmful but can be controlled simply by greatly reducing the amount of simple carbs (sugars) you eat.
If you have high cholesterol and triglycerides, then it's important to also test your homocystiene level and also C-reactive protein. Both have been found to be major contributors to heart disease.
The bottom line is sugar is really more of a problem than cholesterol. In fact, your body and brain need a certain level of cholesterol to function properly.
Anyone who is taking statins should have their Co-enzyme Q10 (also known as CoQ10) level checked. CoQ10 is essential for proper heart function and statins deplete CoQ10.
I have long suspected that cholesterol wasn't as bad as it's made out to be. Frankly, I don't trust Big Pharma. It used to be drugs were developed to treat existing condition. Now, it seems like they create conditions to sell drugs they have already manufactured.
Anyway, that's all I have to say. Please, any of you who take statins, get your CoQ10 levels checked. Research options to statins. (the book has recommendations for other tests and also for what supplements are good to help reduce inflammation).
This works great, after one month my colestrol went down. I do not like to take statins there are to many side effects for me. I just mix honey and cinimon in a small bowl eat it by itself, or you can spread it on toast. Linda now im off to buy i cool hope it works
I started I-Cool for the first time last week and at the same time stopped taking my Extra Strength Estroven. BIG Mistake. I had horrible pains in my neck and aching muscles. Finally, after 6 pills I stopped the I-Cool and am back taking the Estroven
I am normally pretty ripped (personal trainer) and eat healthy, don't like sweets, but don't have to watch my portions too closely. I've had hot flashes now and again but suddenly, I had a really bad episode that would actually wake me up and I'd be soaked. I'm already pretty warm from the amount of muscle I have so I thought I would spontaneously combust! After taking I-cool, I noticed some bizarre side effect. Yes, my hot-flashes went away after about a week, but about the same time, I got really greasy-faced and began gaining weight for no apparent reason other than I started taking I-cool. It was really strange to begin getting pimples again like a teenager when I'm just months from turning 50! I just decided to quit the I-cool and I'll post an update. I went from ripped to rippled in just a few weeks. Not cool.
I have been using I-Cool since April 21, 2014 when my best friend recommended it. Being hypothyroid I didn't want to take Premarin since it has isoflavoniods which could affect how the thyroid works. I kept a journal until 5/1/14 (for about two weeks) for every hot flash or flush I got; the time I got it, how bad it was & how long it lasted including where I was. By 5/2/14 the flashes were practically gone. UNTIL TWO DAYS AGO. UGH. Bummer. Sucks to be me. They are not coming every 15 minutes like they were including in my sleep but I've had at least 1 an hour since Monday. Then I did the whole Google thing and bam: other posts on I-cool not work. THAT'S JUST NOT COOL!!!! What else can I take?